# SDR SWAA2024090625582

- Difficulty date: August 13, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIM MOST FWD RIB IS CRACKED<[01] REMOVED DAMAGED FWD RIB FROM DORSAL FIN REF. SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW FWD RIB AT DORSAL FIN REF.SRM 51-40-05-0G-0. INSTALLED NEW FWD RIB ON DORSAL FIN REF. SRM 51-40-02-0G-0 AND BOEING DRAWING:174A1008.;[02] VERIFIED STEP 1.
